- Hair loss a possible side effect of BP medication?
I have been on Diovan for 1yr and metoprol for 15 months. In the last 4 months I have lost half of my hair. A Dermatoligist and my MD can’t find a cause. Could it be the BP meds?
- The way spouses fight could hold clues to future health problems
How spouses disagree may predict which ones are more likely to develop certain ailments down the road, new research suggests.
Analyzing 156 older couples over 20 years, scientists found that patterns of angry outbursts raised the risk of heart problems, while emotional withdrawal or “stonewalling” could lead to musculoskeletal ...
- FDA Tells Food Industry Lower Your Sodium Content.
In an FDA press release the Food And Drug Administration told food manufacturers to lower the sodium content of their products. Average sodium intake in the U.S. is approximately 3,400 mg/day. The draft short-term (two-year) and long-term (10-year) voluntary targets for industry are intended to help the American public gradually ...
- Systolic High, Diastolic Normal
My systolic has always been high, but my diastolic is okay. Any suggestions on how to correct this?